MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394250040300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device eval by manufacturer: the returned device consisted of a soft coil.The delivery system and coil coupler were not returned.The returned device was examined microscopically to reveal a stretched and broken coil.
 
Event or Problem Description
It was reported that the coil broke.A 4mm x 30cm embold soft coil was selected for use in the embolization of a pseudoaneurysm.During the procedure, the coil detached and disintegrated as it was being recaptured.A lot of fibered threads came apart.The coil was snared, and the base catheter was removed.The procedure was completed with an alternate device.There were no patient complications as a result of this event.

Brand Name
EMBOLD? SOFT
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22543492
Report Number2124215-2025-47620
Device Sequence Number7000804
Product Code KRD
UDI-Device Identifier00191506026479
UDI-Public(01)00191506026479(17)270523(10)34095662
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001394250040300
Device Catalogue NumberM001394250040300
Device Lot Number0034095662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown